# SDR C2XA98CL032

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: PE2703462518
- Condition: Broken
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HPN - FLT 3066 - CREW REPORTED THAT DURING AIRCRAFT REPOSITIONED AFTER AN ABORTED TAKEOFF.  SMOKE FILLED BOTH THE COCKPIT AND CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BROKEN CLAMP ON THE RIGHT PACK DISTRIBUTION DUCT.  THE CLAMP WAS REMOVED AND REPLACED, THE OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120 MM 21-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
